MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO D CARTRIDGE SLED CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

OUTSET MEDICAL, INC. TABLO D CARTRIDGE SLED CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number 601011M
Health Effect - Clinical Code Cough (4457)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient on sedation holiday and spontaneous breathing trial on vent receiving dialysis.He had a strong cough and the sled machine clotted and leaked at top of filter.Treatment completed based on the tablo hub report.In intensive care unit end stage renal disease, hyperkalemia, type 2 diabetes mellitus; asthma, dependence on renal dialysis, obesity, nicotine dependence.

Brand Name
TABLO D CARTRIDGE SLED CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
OUTSET MEDICAL, INC.
san jose CA
MDR Report Key16504121
Report NumberMW5115539
Device Sequence Number12357845
Product Code FJK
UDI-Device Identifier00850001011211
UDI-Public(01)00850001011211
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number601011M
Device Catalogue NumberPN-0004220
Device Lot NumberD2200604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight114 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American